Translator Disclaimer
February 2011 On the boundedness of a class of rough maximal operators on product spaces
Hussain M. AL-QASSEM, Leslie C. CHENG, Yibiao PAN
Hokkaido Math. J. 40(1): 1-32 (February 2011). DOI: 10.14492/hokmj/1300108396

Abstract

In this paper, we study the Lp boundedness of a class of maximal operators Tj}(γ) and a related class of rough singular integrals on product spaces. We obtain appropriate Lp estimates for such maximal operators and singular integrals. These estimates are used in an extrapolation argument and allow us to obtain some new and improved results for certain maximal integral operators and singular integrals on product spaces under certain sharp conditions on the kernel functions. Also, one of our main results in this paper is a corrigendum of a result obtained by Ding-Lin.

Citation

Download Citation

Hussain M. AL-QASSEM. Leslie C. CHENG. Yibiao PAN. "On the boundedness of a class of rough maximal operators on product spaces." Hokkaido Math. J. 40 (1) 1 - 32, February 2011. https://doi.org/10.14492/hokmj/1300108396

Information

Published: February 2011
First available in Project Euclid: 14 March 2011

zbMATH: 1220.42011
MathSciNet: MR2790827
Digital Object Identifier: 10.14492/hokmj/1300108396

Subjects:
Primary: 42B20
Secondary: 42B15, 42B25

Rights: Copyright © 2011 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.40 • No. 1 • February 2011
Back to Top